# SDR DALA2022022801245

- Difficulty date: February 3, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,231 hours, 30,642 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 PAX CABIN, BETWEEN Y-765 AND FR 34+11 SEAT TRACK WITH CORROSION. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A320 SRM 53-21-15. (2135412)
